Sorry I'm not familar with that drug, but the pam at the end of it probably means its in the diazapam faimily, valium. Someone should be along soon thats familar. Glad your feeling better. Hugs, Mary
Oxazepam is a benzodiazapine, same classification of drugs as Xanax (alprazolam), Ativan (Lorazepam), and Klonopin (Clonazepam). It's a Schedule IV drug. All benzos can be addictive, so be careful with it, and it should be tapered before stopping. Your doc is right about the Clonidine, but it should be noted that your blood pressure does make a difference here, so be careful with it as well. The oxazepam is an anti-anxiety/sedative hypnotic agent by the way.
and allaboutmary's right, Valium (diazepam) is in the same family..
I agree with mary, anything that ends in pam, is usually in the same family...But maybe one of the nurses will come on and tell u for sure..i would google it and be sure...As for me i have low blood pressure too, always have, i took the clonodine and did monitor my blood pressure the whole time...good luck to you
I am a nurse, and in my facility, serax (oxazepam) is used frequently among my patients. The drug is similar to ativan. All medications that end in pam are usually some kind of anxiety reliever. Serax is a benzo, so you should be careful while taking it. You dont really have to worry about tapering, only if you are on it for an extended amount of time. I hope this helps?
I was only given 10 pills, so I wont abuse them, they are working wonders on my sweating, I have never been a person who perspired at all, & now its a daily thing, this is the first time in weeks I havent been changing shirts ever hour, my anxiety is gone, & I feel much better, Thanks Penelope
It sounds like you've got a good doctor to have limited the amount of pills available to you. I wish you the best of luck, we're here for you....
Serax helped me kick the done before. Don't suffer take the clonidine at night it will help you sleep. All the best